Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the spectral theory of singular integral operators


Author: Walter Koppelman
Journal: Trans. Amer. Math. Soc. 97 (1960), 35-63
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0119099-4
MathSciNet review: 0119099
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Sur la résolution de certaines équations intégrales, Arkiv för Matematik, Astronomi och Fysik vol. 16 (1922).
  • [2] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. MR 0065391
  • [3] W. Koppelman and J. D. Pincus, Perturbation of continuous spectra and singular integral operators, Report IMM-NYU 242, New York University, 1957.
  • [4] S. G. Mihlin, Singular integral equations, Amer. Math. Soc. Translation 1950 (1950), no. 24, 116. MR 0036434
  • [5] N. I. Muskhelishvili, Singular integral equations, Wolters-Noordhoff Publishing, Groningen, 1972. Boundary problems of functions theory and their applications to mathematical physics; Revised translation from the Russian, edited by J. R. M. Radok; Reprinted. MR 0355494
  • [6] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565
  • [7] Heinz Söhngen, Zur Theorie der endlichen Hilbert-Transformation, Math. Z. 60 (1954), 31–51 (German). MR 61704, https://doi.org/10.1007/BF01187356
  • [8] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, London, Oxford University Press, 1937.
  • [9] F. G. Tricomi, Integral equations, Pure and Applied Mathematics. Vol. V, Interscience Publishers, Inc., New York; Interscience Publishers Ltd., London, 1957. MR 0094665
  • [10] A. C. Zaanen, Linear analysis, New York, Interscience, 1953.
  • [11] Walter Koppelman, On the spectral theory of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 44 (1958), 1252–1254. MR 103399, https://doi.org/10.1073/pnas.44.12.1252

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0119099-4
Article copyright: © Copyright 1960 American Mathematical Society